# SDR REXA2022110302392

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670340991
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 ATTACHING CLIP TO "J" ANGLE CORRODED AT FS 280	FABRICATED AND INSTALLED J ANGLE ATTACHMENT CLIP ON RBL 9 TO 'J' ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
